# SDR UIEA2015103100598

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,072 hours, 37,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73NBSP
- Part serial: 33810
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXT EMER LIGHTS INOPERATIVE.  R & R M736 EMER LIGHT BATTERY & CHARGER IAW AMM 33-51-07.  OPERATIONS CHECKED NORMAL.
